RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 31, Number 6  


Ordinary Differential Equations
Separation of motions in some classes of differential systems
S. V. Bogatyrev
923
Orbital normal forms and bifurcations of fields of linear elements in the plane
I. U. Bronshtein, I. V. Nikolaev
934
Approximate controllability of two-parameter discrete systems with commuting operators
I. V. Gaishun
939
On the number of semi-algebraic partial integrals of a class of dynamical systems with a cylindrical phase space
M. V. Dolov, E. V. Kruglov
949
Simplest third-order differential equations of $P$-type
N. A. Lukashevich
955
Quasidifferential equations in a complete metric space under Carathéodory-type conditions. I
A. I. Panasyuk
962
On a problem in sub-Riemannian geometry
N. N. Petrov
973
The concept of generalized controls for functional-differential systems
V. G. Pimenov
980
A criterion for the existence of a solution with small growth of a linear inhomogeneous system
A. S. Fursov
990

Partial Differential Equations
Estimates for generalized solutions of the Dirichlet problem for second-order quasilinear elliptic equations in a domain with a conical boundary point
M. V. Borsuk
1001
On exact penalty operators for elliptic variational inequalities with an obstacle inside the domain
R. Z. Dautov
1008
Well-posedness of the Saffman model of a dusty gas taking into account compressibility
G. G. Doronin
1018
On the uniqueness and simultaneous determination of the coefficients, depending on the different variables, of a parabolic equation
N. V. Muzylev
1026
Asymptotic solution of a problem with small obstacles
S. A. Nazarov
1031
On the error of averaging for the Steklov problem in a punctured domain
S. E. Pastukhova
1042
Necessary conditions for an extremum in the case of the nondifferentiability of the state function with respect to the control
S. Ya. Serovaĭskiĭ
1055
Determination of the source and coefficients in a parabolic equation in the multidimensional case
V. V. Solov'ev
1060
The Cauchy problem for the Zakharov–Kuznetsov equation
A. V. Faminskii
1070

Short Communications
On the spectrum of some singular differential equations
T. S. Gadzhiev
1082
On some properties of the generalized linearized Korteweg–de Vries equation
I. A. Gubanov
1084
On the analytic structure of periodic solutions of linear matrix differential equations
V. N. Laptinskii, K. Kenzhebaev, V. V. Pugin
1087
Об ограниченных решениях линейных сингулярно возмущенных систем в условно устойчивом случае
N. G. Panfilov
1090
Center conditions for a cubic system with four complex parameters
V. G. Romanovsky
1091
Invariant orthants of bilinear systems
Yu. L. Sachkov
1094
On limit cycles and separatrices of a quadratic system
R. M. Teshev, D. S. Ushkho
1096
Generalized Carathèodory existence theorems for a system of ordinary differential equations
È. G. Shifrin
1098
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019